MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STONE CONE; DISLODGER, STONE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION STONE CONE; DISLODGER, STONE, FLEXIBLE
Model Number M0063903200
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a nitinol retrieval coil was about to be used during a ureteral calculi procedure.During unpacking, it was found that the end of the closure device was fractured and detached.Additionally, the device could not be changed from the basket back to the guidewire.The procedure was completed with another of the same device with no patient complications.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of coil detached.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Imdrf device code a0501 captures the reportable event of coil detached.Investigation results the returned stone cone was analyzed, and a visual evaluation noted that there were no damages to the coil, and just minor bumps were observed.There were no functional issues, and the device was able to open and close with no issues.Boston scientific concludes that the reported event was not confirmed as the analysis of the device did not identify any detachment or breakage on the device.Based on analysis results, an investigation conclusion code of no problem detected was assigned to this investigation.

Brand Name
STONE CONE
Common Device Name
DISLODGER, STONE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
LAKE REGION MEDICAL
31c butterfield trail
el paso TX 79906
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19563803
Report Number2124215-2024-36814
Device Sequence Number17718624
Product Code FGO
UDI-Device Identifier08714729430223
UDI-Public08714729430223
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2026
Device Model NumberM0063903200
Device Catalogue Number390-320
Device Lot Number0008618973
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2024
Supplement Date Received by Manufacturer09/04/2024
Initial Report FDA Received Date06/18/2024
Supplement Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexMale
Patient Weight62 KG